# SDR ASAA2023081444608

- Difficulty date: August 14, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 27,783 hours, 8,667 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

ON TAXI RIGHT "SIDE" WINDOW OVERHEAT LIGHT ILLUMINATED. LIGHT EXTINGUISHED AFTER RUNNING QRH PROCEDURE. GROUNDED - YES. ACCOMPLISHED WINDOW HEAT BITE CHECK PER FIM 30-41 TASK 801. NO FAULTS FOUND AND PERFORMED WINDOW HEAT SYS TEST PER AMM 30-41-10-710-801. WINDOW HEAT OPERATES NORMAL. SEAMC TODD NOTIFIED. NON-ASA <ILLEGIBLE>ZAR448X.
